On a property of the one-dimensional torus
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 277-288
@article{RSMUP_1983__69__277_0,
     author = {Dikranjan, D. and Rodin\`o, N.},
     title = {On a property of the one-dimensional torus},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {277-288},
     zbl = {0521.22001},
     mrnumber = {717002},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__277_0}
}
Dikranjan, D.; Rodinò, N. On a property of the one-dimensional torus. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 277-288. http://www.numdam.org/item/RSMUP_1983__69__277_0/

[B] B. Banaschewski, Minimal topological algebras, Math. Ann., 211 (1974), pp. 107-114. | MR 357520 | Zbl 0275.46043

[D1] D. Dikranjan, A topological characterization of p-adic numbers and an application to minimal Galois extensions (to appear). | Zbl 0624.22004

[D2] D. Dikranjan, Minimal topologies on divisible Abelian groups (to appear).

[D3] D. Dikranjan, On a class of finite-dimensional compact Abelian groups (manuscript).

[DP] D. Dikranjan - Iv. Prodanov, A class of compact Abelian groups, Ann. de l'Univ. de Sofia, Fac. de Math., 70 (1975-1976), pp. 191-206. | MR 649305 | Zbl 0488.22003

[DS] D. Dikranjan - L. Stojanov, Criterion for minimality of all subgroups of a topological Abelian group, Comp. Rend. de l'Acad. Bulg. Sci., 34, no. 5 (1981), pp. 635-638. | MR 638902 | Zbl 0478.22003

[Do] Doitchinov, Produits de groupes topologiques minimaux, Bull. Sci. Math., 97 (1972), pp. 59-64. | MR 308323 | Zbl 0236.22002

[HR] E. Hewitt - K. Ross, Abstract harmonic analysis, Springer-Verlag, 1963. | Zbl 0115.10603

[M] A. Mutylin, Completely simple topological commutative rings (in Russian), Mat. Zametki, 5 (1969), pp. 161-171. | MR 242905 | Zbl 0316.13013

[P1] Iv. Prodanov, Precompact minimal group topologies on Abelian groups, Comp. Rend. de l'Acad. Bulg. de Sci., 26 (1973), pp. 1287-1288. | MR 330341 | Zbl 0323.22004

[P2] Iv. Prodanov, Precompact minimal group topologies and p-adic numbers, Ann. de l'Univ. de Sofia, Fac. de Math., 66 (1971-1972), pp. 249-266. | MR 412323 | Zbl 0329.22002

[P3] Iv. Prodanov, Minimal topologies on countable Abelian groups, Ann. de l'Univ de Sofia, Fac. de Math., 70 (1975-1976). | MR 649300 | Zbl 0488.22004

[P4] Iv. Prodanov, Minimal and maximal topologies on Abelian groups, Colloq. Math. Soc. János Bolyai 23, Topology, Budapest (Hungary), 1978, pp. 985-997. | MR 588846 | Zbl 0452.22002

[P5] Iv. Prodanov, Some minimal group topologies are precompact, Math. Ann., 227 (1977), pp. 117-125. | MR 480837 | Zbl 0343.22001

[P6] Iv. Prodanov, Elementary example of a group without characters, Proc. 9th Spring Confer. Math., Sl. Brjag (1980), pp. 203-208. | Zbl 0569.22004

[S1] L. Stojanov, Weak periodicity and minimality of topological groups (to appear). | MR 893716 | Zbl 0637.22001

[S2] L. Stojanov, Cardinalities of minimal Abelian groups, Proc. 10th Spring Confer. Math., Sl. Brjag (1981), pp. 203-208. | Zbl 0571.22003

[S3] L. Stojanov, Some minimal Abelian groups are precompact, Comp. Rend. de l'Acad. Bulg. de Sci., 34 (1981), pp. 473-475. | MR 624713 | Zbl 0472.22001

[S4] L. Stojanov, On products of minimal and totally minimal groups, Proc. 11th Spring Confer. Math., Sl. Brjag (1982), pp. 287-294. | Zbl 0528.22001

[St] R. Stephensonjr., Minimal topological groups, Math. Ann., 192 (1971), pp. 193-195. | MR 286934 | Zbl 0206.31601